# SDR VJ9800014

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENER HOLES HAVE CRACKS EMANATING FROM THEM AT FUSELAGE STATION 69.5 LBL 16.0 (TWO CRACKS), 17.10 (2 CRACKS) AND 18.0 (1 CRACK).  ACCESSED AREA FOR REPAIR IAW DC9 MM.  REPAIRED AREA IAW REQUIREMENTS CONTAINED IN AD 96-11-11 AND EO 12-5330-29-B1048.  REINSTALLED ACCESS ITEMS IAW DC9 MM AND DPS 3.40-1.  LEAK CHECKS GOOD IAW DC9 MM 34-10-0 PG 209.  REF NR 027VI-0005/112778.
